# SDR VNAA2010031000003

- Difficulty date: March 5, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 12,806 hours, 12,763 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Mlg Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A BRAKE OVERHEAT WARNING MESSAGE AND ABORTED THE TAKEOFF.  AIRCRAFT RETURNED TO THE GATE AT CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE LT OUTBOARD BRAKE TEMPERATURE SENSOR USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
